Skip to Content

What are the most severe side effects to this medicine PRISTIQ. Or are there any?

Responses (3)

JohnySmith 25 Feb 2010

The most common side effects include:
* Nausea -- in up to 22 percent of people
* Dizziness -- up to 13 percent
* Dry mouth -- up to 11 percent
* Diarrhea -- up to 11 percent
* Increased sweating -- up to 10 percent.

Other common side effects (occurring in 2 to 9 percent of people) include but are not limited to:
* Constipation
* Fatigue
* Decreased appetite
* Weight loss
* Insomnia
* Irritability
* Abnormal dreams
* Blurred vision
* Ringing in the ears (tinnitus)
* Decreased sex drive (libido) in men
* Impotence (also known as erectile dysfunction or ED).

clm1970 26 Feb 2010

Pristiq has sometimes caused these symptoms, but the percentage of occurrences is unknown. Please note: no drug should be ruled out as causing symptoms, even if the symptom is not listed.
• Abdominal bleeding
• Abdominal problems
• Abnormal sensations
- especially if drug is stopped or dose is lowered too quickly
• Aggressive/violent behavior
- in children
- increased risk in people with a history of depression
• Agitation/excitation (may not actually cause this side effect but may cause symptoms that mimic it)
- in children
- increased risk in people with a history of depression
- especially if drug is stopped or dose is lowered too quickly
• Altered reflexes
• Anxiety (fear or dread out of proportion to situation - often with restlessness, tension, pounding/rapid heartbeats, or rapid breathing)
- in children

beachymama 1 Mar 2010

I have been on 50mg for one month and so far the only side effects for me have been weight gain and insomnia at night. My snacking is almost incontrollable at night, I want something sweet! The insomnia is not too bad. I take my 50mg in the morning.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions